# SDR SWAA020882

- Difficulty date: April 26, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N303SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22943
- Aircraft time: 56,008 hours, 56,226 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Rod End
- Part number: 654516618
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND BOTH LT AND RT ELEVATOR TAB PUSH ROD ENDS WORN.  REMOVED AND REPLACED TAB ROD ENDS PER MM.
